# SDR UIEA2018062401228

- Difficulty date: June 24, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,983 hours, 16,110 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP331200ER
- Part serial: P1771
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP. REMOVED AND REPLACED APU IAW AMM 49-11-01.
